Multiple Pathways for Protein Transport to Peroxisomes

Kim, P. K. and Hettema, E. H. (2015) Multiple Pathways for Protein Transport to Peroxisomes. Journal of Molecular Biology, 427 (6). pp. 1176-1190. ISSN 0022-2836

Abstract

Metadata

Authors/Creators:
  • Kim, P. K.
  • Hettema, E. H.
Copyright, Publisher and Additional Information: © 2015 The Authors. Published by Elsevier Ltd. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/)
Dates:
  • Published: 27 March 2015
  • Published (online): 11 February 2015
  • Accepted: 6 February 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Molecular Biology and Biotechnology (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 05 Dec 2016 16:44
Last Modified: 05 Dec 2016 16:50
Published Version: http://dx.doi.org/10.1016/j.jmb.2015.02.005
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.jmb.2015.02.005
Related URLs:

Share / Export

Statistics